1. Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. No professional addiction advisors are recognized by the owners, admins, or moderators, even if the member states such status. All content is copyrighted and protected. DO NOT use any information that can identify you in these forums. If you do, a google search can link your addiction post to your name causing harm to your future activities including employment.

Zombie waking-up and rambling...

Discussion in 'Detoxing From Buprenorphine/Subutex/Suboxone' started by takingtheorangepill, Oct 11, 2006.

  1. takingtheorangepill

    takingtheorangepill Well-Known Member

    This is what's going-on with me.
    I have less suboxone cruising-through my system then I did last week.
    There are some f'd-up things going-on in my life.
    I notice that there are people in my life--who PREFER that I be doped-up and controlled.
    I'm desperate to talk to my therapist--but I can't for the life of me remember his name.
    My spouse has been on "good behavior"----but it's only a matter of time with him, I know that.
    Yesterday---he told me that I looked f'd up as heck. He looked a little weird to me too.
    I 'fessed-up to my condition. I had already warned him about a week ago that I had to start reducing my intake of suboxone and that it might get a little dicey. I told him that yesterday-I wasn't feeling all that great, and that I had actually taken way less bupe, that it was coming-out of my system--(some of the build-up), and I tried to explain to him the paradox of "less-is-more", and how freekin' WEIRD this stuff is.
    At least when I finally got around to telling him about some of my "issues", he agreed that I have some real problems.(legal and otherwise).
    I guess this is the part where he goes-off on a tangent.
    Well-at least I know that's not only a possibility, it's the most likely scenario.
    Anyhow--about my recent reduction, I've gone from 4-6mg down to a steady 3mg for about 5 days, then one day back at 4mg--then yesterday
    one 2mg pill.
    I'm definately feeling the decrease.
    I'm looking forward to trying to taper all-the-way off.
    I'm NOT looking forward to any kind of extended lethargy etc...
    On my last attempt--it NEVER got to that point.
    I made it down to 2mg. and then stayed there. (too long???? I don't know).
    I stayed at 2mg for about a month. The only physical thing that happened was a big increase in the sweating side-effect.
    And then after a month,(at two mg) I got hit-in-the-face with nerve-pain. The medical name is trigeminal nueralgia--a tic of a nerve that
    runs deep into the brain and into the teeth. It's a seizure of the nerve, and after looking at pictures online enough that showed the nerve--I could actually feel the nerve spasming.
    The funny thing was, after the initial surprize and disappointment that it was back, I actually found a way to ride-out the episodes.
    Or--maybe using more suboxone was helping me to ride-it-out, I don't know.
    But--thank God that subsided again. And, I still do thank God every time that I remember the episodes, when I'm not having them.
    That was a little part of my disappointment when it came-back.
    -It wasn't like I was not thanking God for freedom from the pain when I wasn't having it--because I was.
    I know it doesn't work like that----but it was hard.
    Anyhow--I'm pretty sure that I won't make-it through this tough-time
    without a professional mental-health reality-check.
    So--I'm adding that to "the list" of comforts ie; Things to help get through it.
    But even though it IS harder to be awake and alive than to be a ZOMBIE where you're not even HIGH!, there are elements to life that are sweet as heck, and I want my life back.
    Wish me luck in getting there this time-ok?
     

Share This Page